# SDR ASAA2018081095730

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,861 hours, 7,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FAILED.  ACFT GROUNDED.  FOUND THE RIGHT PACK LIGHT ILLUMINATES ON RECALL,  BUT CLEARS.  RIGHT CONTROLLER SHOWS TCV FAULT LAST LEG. ACCOMPLISHED IAW FIM 21-62, TASK 831. FAULT CLEARS AND BITE TESTED GOOD . NO PREVIOUS HISTORY.
